| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)) and is related to and occurred prior to 3003768277-12/28/2023-012-c.
Event or Problem Description
It was reported to philips that system not booting.This is connected to startup issues related to a allura xper fd20/10.There was no reported patient or user harm.